# SDR 08FDEA02833

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65185702
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED BY EO 7-5710-7-4322 RT WING STA 686.5, VENT STRINGER STOP DRILLED CRACK, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS REF EO NR   7-5710-7-4322.  CLASSIFIED AS A MAJOR REPAIR.
